Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 58, No. 4, pp. 449-460 (2001)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Nonexistence of Global Solutions of Nonlinear Wave Equations

R. Eloulaimi and M. Guedda

Faculté des Sciences, Université Abdelmalek Essaadi,
B.P. 2121 Tétouan -- MAROC
Lamfa, CNRS UPRES--A 6119,
Université de Picardie Jules Verne, Faculté de Mathématiques et d'Informatique,
33, rue Saint-Leu 80039, Amiens -- FRANCE

Abstract: In this paper the nonexistence of global solutions to wave equations of the type $u_{tt}-\Delta u\pm u_t=\lambda\,u + \vert u\vert^{1+q}$ is considered. We derive, for an averaging of solutions, a nonlinear second differential inequality of the type $w^{\prime\prime} \pm w^\prime \geq b\,w + \vert w\vert^{1+q}$, and we prove a blowing up phenomenon under some restriction on $u(x,0)$ and $u_t(x,0)$. Similar results are given for other equations.

Full text of the article:

Electronic version published on: 9 Feb 2006. This page was last modified: 27 Nov 2007.

© 2001 Sociedade Portuguesa de Matemática
© 2001–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition